MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX ASCENDING AORTIC 25; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX ASCENDING AORTIC 25; HEART-VALVE, MECHANICAL
Model Number ONXAAP-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/22/2016
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report, "subject: (b)(6) on (b)(6) 2016 124 days post implant, subject experienced thrombosis which required a coronary angiography ((b)(6) 2016), redo sternotomy ((b)(6) 2016) and ascending aortic arch replacement ((b)(6) 2016).The implant was also removed on (b)(6) 2016.At time of hospitalization the subjects inr was 2.6.They were discharged on (b)(6) 2016.Subject in the post market study: (b)(6)- post market clinical follow up study protocol of the on-x ascending aortic prosthesis (aap)- single site retrospective study.Pi: [surgeon].While artivion representative was performing paper crf review, adverse events were discovered as they were documented in crf submitted for study.Medical records/source documentation has not been provided for review and will not likely be obtained.Given the retrospective nature, these events are not current.(study timeline is 2008-2018) identified events were reported to field assurance in a per subject report.".

Brand Name
ONX ASCENDING AORTIC 25
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key14744808
Report Number1649833-2022-00031
Device Sequence Number17464962
Product Code LWQ
UDI-Device Identifier00851788001532
UDI-Public851788001532
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2020
Device Model NumberONXAAP-25
Device Catalogue NumberONXAAP-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown